# SDR COMA9860301

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1007
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE ON LANDING.  REPLACED LEFT HAND BPSU.
